# SDR F3LA2018122100482

- Difficulty date: December 17, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 32,021 hours, 12,858 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 14320030
- Part serial: 2709
- Condition: Faulty
- Location: Waste Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: LP11766619-1 DURING #1 ENGINE START WITH APU BLEED AIR AN UNKNOWN ODOR ENTERED THE AIRCRAFT AND WAS 
IMMEDIATELY REPORTED BY THE FA'S. QRH PROCEDURES C/W, BTB. 
CORRECTIVE ACTION: AIRCRAFT WAS GROUNDED DUE TO EVENT, AND THEN A MAINTENANCE FERRY TO TPA WAS PERFORMED. FOUND AFT 
CARGO COMPARTMENT CONTAMINATED. CLEANED AND DECONTAMINATED  AFT CARGO COMPARTMENT REF PEMCO NR 2388N8.
FROM PEMCO NR 2388N8: AFT CARGO CLEANED AND DECONTAMINATED FLOOR PANELS AND RE-INSTALLED, CIC RE-APPLIED AS NEEDED.
ALL WORK PERFORMED IAW A-320-AMM-06-41-53, AMM 51-78-00-615-001, AMM 51-78-00-916-001-A, AMM 25-55-12.
FROM PEMCO NR 2388N12: REMOVED AND REPLACED WASTE TANK DRAIN VALVE FIN 3340MM, AND DRAIN VALVE FLANGE IAW A320 
AMM 38-31-71-000-001A, AMM 38-31-21-400-001-A, AMM 38-31-72-000-001-A, AND AMM 38-31-72-400-001A./END/
